Untersuchungen über ausgeartete meromorphe Abbildungen.

W. Thimm

Mathematische Annalen (1954)

  • Volume: 127, page 150-161
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Thimm, W.. "Untersuchungen über ausgeartete meromorphe Abbildungen.." Mathematische Annalen 127 (1954): 150-161. <http://eudml.org/doc/160368>.

author = {Thimm, W.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {150-161},
title = {Untersuchungen über ausgeartete meromorphe Abbildungen.},
url = {http://eudml.org/doc/160368},
volume = {127},
year = {1954},

AU - Thimm, W.
TI - Untersuchungen über ausgeartete meromorphe Abbildungen.
JO - Mathematische Annalen
PY - 1954
VL - 127
SP - 150
EP - 161
KW - complex functions
UR - http://eudml.org/doc/160368
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.